Alert archive / Ohio / Severe Thunderstorm Warnings in 2026
Severe Thunderstorm Warning 9, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Mar 16, 2026, 2:56 AM EDT for 7 counties in Ohio. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 16, 2026, 2:56 AM EDT (06:56 UTC)
- Expired
- Mar 16, 2026, 3:47 AM EDT
- In force
- 51 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Crawford County, OH, Erie County, OH, Huron County, OH, Marion County, OH, Morrow County, OH, Richland County, OH, Seneca County, OH
The radar
The Cleveland radar (KCLE), 78 km from the middle of the area, began a volume at 06:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 6.9 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 21 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 1550 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 447 m²/s²
- 0-3 km storm-relative helicity
- 751 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
646
WUUS51 KCLE 160656
SVRCLE
OHC033-043-077-101-117-139-147-160800-
/O.NEW.KCLE.SV.W.0009.260316T0656Z-260316T0800Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
256 AM EDT Mon Mar 16 2026
The National Weather Service in Cleveland has issued a
* Severe Thunderstorm Warning for...
Huron County in north central Ohio...
Richland County in north central Ohio...
Eastern Seneca County in northwestern Ohio...
Erie County in north central Ohio...
Eastern Marion County in north central Ohio...
Northern Morrow County in north central Ohio...
Crawford County in north central Ohio...
* Until 400 AM EDT.
* At 255 AM EDT, severe thunderstorms were located along a line
extending from Bellevue to 6 miles south of New Washington to near
Cardington, moving northeast at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
* Locations impacted include...
Mansfield, Sandusky, Norwalk, Bucyrus, Western Vermilion,
Vermilion, Mount Gilead, Galion, Shelby, Bellevue, Willard,
Ontario, Lexington, Crestline, New London, Cardington, Bellville,
Plymouth, Northern Milan, and Milan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4048 8301 4071 8300 4126 8289 4126 8284
4149 8285 4147 8259 4141 8249 4145 8234
4107 8234 4106 8244 4099 8244 4095 8241
4081 8242 4055 8262
TIME...MOT...LOC 0655Z 232DEG 46KT 4128 8284 4087 8287 4056 8293
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
103 follow-up statements
440
WWUS51 KCLE 160716
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
316 AM EDT Mon Mar 16 2026
OHC101-147-160726-
/O.CAN.KCLE.SV.W.0009.000000T0000Z-260316T0800Z/
Seneca OH-Marion OH-
316 AM EDT Mon Mar 16 2026
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SENECA AND EASTERN
MARION COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 4051 8285 4072 8283 4148 8268 4147 8259
4141 8249 4145 8234 4107 8234 4106 8244
4099 8244 4095 8241 4081 8242 4055 8262
TIME...MOT...LOC 0716Z 230DEG 49KT 4142 8261 4107 8256 4070 8270
$$
OHC033-043-077-117-139-160800-
/O.CON.KCLE.SV.W.0009.000000T0000Z-260316T0800Z/
Huron OH-Richland OH-Erie OH-Morrow OH-Crawford OH-
316 AM EDT Mon Mar 16 2026
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM EDT
FOR HURON...RICHLAND...ERIE...NORTHEASTERN MORROW AND EASTERN
CRAWFORD COUNTIES...
At 316 AM EDT, severe thunderstorms were located along a line
extending from near Sandusky to 7 miles northeast of Plymouth to near
Galion, moving northeast at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Mansfield, Sandusky, Norwalk, Western Vermilion, Vermilion, Mount
Gilead, Galion, Shelby, Willard, Ontario, Lexington, Crestline, New
London, Bellville, Plymouth, Northern Milan, Milan, Wakeman,
Greenwich, and Monroeville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4051 8285 4072 8283 4148 8268 4147 8259
4141 8249 4145 8234 4107 8234 4106 8244
4099 8244 4095 8241 4081 8242 4055 8262
TIME...MOT...LOC 0716Z 230DEG 49KT 4142 8261 4107 8256 4070 8270
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
10542
WWUS51 KCLE 160735
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
335 AM EDT Mon Mar 16 2026
OHC033-117-160744-
/O.CAN.KCLE.SV.W.0009.000000T0000Z-260316T0800Z/
Morrow OH-Crawford OH-
335 AM EDT Mon Mar 16 2026
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MORROW AND
EASTERN CRAWFORD COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 4055 8262 4072 8262 4100 8258 4119 8248
4141 8249 4145 8234 4107 8234 4107 8243
4099 8244 4095 8241 4081 8242
TIME...MOT...LOC 0734Z 231DEG 46KT 4153 8242 4118 8237 4098 8248
$$
OHC043-077-139-160800-
/O.CON.KCLE.SV.W.0009.000000T0000Z-260316T0800Z/
Huron OH-Richland OH-Erie OH-
335 AM EDT Mon Mar 16 2026
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM EDT
FOR EASTERN HURON...CENTRAL RICHLAND AND ERIE COUNTIES...
At 334 AM EDT, showers producing damaging winds were located along a
line extending from 8 miles northwest of Western Vermilion to near
Wakeman to 6 miles west of Savannah, moving northeast at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Mansfield, Western Vermilion, Vermilion, Ontario, Lexington, New
London, Bellville, Wakeman, Greenwich, Berlin Heights, Birmingham,
Shenandoah, and Olivesburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4055 8262 4072 8262 4100 8258 4119 8248
4141 8249 4145 8234 4107 8234 4107 8243
4099 8244 4095 8241 4081 8242
TIME...MOT...LOC 0734Z 231DEG 46KT 4153 8242 4118 8237 4098 8248
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
10870
WWUS51 KCLE 160747
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
347 AM EDT Mon Mar 16 2026
OHC043-077-139-160756-
/O.CAN.KCLE.SV.W.0009.000000T0000Z-260316T0800Z/
Huron OH-Richland OH-Erie OH-
347 AM EDT Mon Mar 16 2026
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HURON...CENTRAL
RICHLAND AND ERIE COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been cancelled. However, gusty winds are
still possible overnight.
LAT...LON 4055 8262 4072 8262 4100 8258 4119 8248
4141 8249 4145 8234 4107 8234 4107 8243
4099 8244 4095 8241 4081 8242
TIME...MOT...LOC 0741Z 232DEG 46KT 4159 8232 4124 8227 4104 8238
$$
10What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 16, 12:46 AM EDT, 2 hours 10 minutes earlier. Its key messages:
- 1) Southerly winds will remain gusty at times through early Monday. Winds shift southwest and stay strong through the day Monday, gradually easing Monday night. Showers and possibly an isolated thunderstorm along a cold front may also briefly enhance wind gusts late tonight and early Monday, mainly across Northwest and North Central Ohio. 2) Wintry weather returns late Monday and Tuesday with wind chills dropping into the single digits. Accumulating snow is likely in the primary snowbelt region, with scattered snow showers elsewhere. 3) Limited precipitation chances with a gradual warming trend expected Wednesday through Saturday.
Area forecast discussion, Mar 16, 12:46 AM EDT, 2 hours 10 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
1246 AM EDT Mon Mar 16 2026
.WHAT HAS CHANGED...
The Wind Advisory has been expanded to include the rest of our
southeast counties to account for a brief period of stronger wind
gusts in proximity to the cold frontal passage Monday morning. The
remaining wind headlines have been extended through early Monday
evening to capture strong southwesterly wind gusts behind the front.
Continued refinement has taken place to the snowfall forecast across
the snowbelt for Monday night into Tuesday.
&&
.KEY MESSAGES...
1) Southerly winds will remain gusty at times through early Monday.
Winds shift southwest and stay strong through the day Monday,
gradually easing Monday night. Showers and possibly an isolated
thunderstorm along a cold front may also briefly enhance wind gusts
late tonight and early Monday, mainly across Northwest and North
Central Ohio.
2) Wintry weather returns late Monday and Tuesday with wind chills
dropping into the single digits. Accumulating snow is likely in the
primary snowbelt region, with scattered snow showers elsewhere.
3) Limited precipitation chances with a gradual warming trend
expected Wednesday through Saturday.
&&
.DISCUSSION...
KEY MESSAGE #1...
Southerly winds are quickly turning gusty this afternoon as daytime
heating allows mixing to deepen into a strengthening low-level jet
overhead. A Wind Advisory has kicked in for much of the area, with a
High Wind Warning for Erie County PA. A couple of 50kt/58 MPH gusts
are possible in Northwest Ohio through late this afternoon as has
been observed to our southwest, though think this would be on a
brief and localized basis so am holding with the advisory there.
A very strong low-level jet (65-75kt at 850mb, 40-55kt at 925mb)
will remain in place through early Monday ahead of an approaching
cold front. The overall strongest winds in this regime will occur in
Erie County PA this evening through pre-dawn Monday, where
downsloping will bring potential for some gusts over warning
criteria of 50kt/58 MPH, particularly across the northwestern third
of the county between the ridge tops and lakeshore. Some downsloping
will occur close to the Northeast OH lakeshore as far west as the
Cleveland area, though to a somewhat lesser magnitude with
occasional advisory-level (40-49kt or 46-57 MPH) gusts favored in
this area. Elsewhere, wind gusts will likely lull at times overnight
in the overall warm advection regime as the near-surface cools and
stabilizes a bit, though it will remain gusty at times.
We'll likely see some uptick in wind gusts from west to east late
tonight into early Monday as the front progresses through. A
Marginal Risk for severe weather (level 1 of 5) remains in place
west of the I-77 corridor for overnight tonight. While there's good
agreement at this point that meager (<100 J/KG of SBCAPE) will be in
place across the local area with convection expected to be weakening
as it comes in, a lack of a stronger near-surface inversion and
strong linear forcing along the front may allow a somewhat
organized, low-topped QLCS to push into the western half of our area
before completely weakening. If this pans out, any more formidable
line segments could locally enhance winds to severe limits (50kt/58
MPH or greater) and bring potential for tree/power-line damage. It's
worth noting that given the meager instability, any severe weather
may occur in the absence of lightning. Confidence in severe weather
remains low to medium, and feel the marginal risk for damaging winds
covers it well. Even without convection, the quick pressure
rise/couplet with the front and vertical motion associated with the
cold front itself may also help force stronger wind gusts, perhaps
back into advisory range, to the ground in proximity to the frontal
passage. Confidence in advisory-level non-convective winds occurring
with the frontal passage is not high, especially in our southeastern
counties, though did expand the Wind Advisory to include the entire
forecast area to be in collaboration with surrounding WFOs.
Behind the cold front, strong cold advection along with a decent
pressure gradient and quick pressure rises will support continued
gusty southwest winds on Monday. Flow aloft appears marginally
strong enough to support some advisory-level gusts, especially west
of the I-71 corridor and along the lakeshore. Have gone ahead and
extended most of the wind headlines through early Monday evening,
save for our far southeastern counties. One more extension may be
needed along the eastern lakeshore into Monday night, though will
allow future shifts to better evaluate that possibility.
Outside of a passing shower late this evening or tonight, we will
remain dry and warm until the cold front brings a relatively narrow
band of rain to the area late tonight into Monday morning. Overall
rain amounts remain modest and have perhaps trended a bit lower,
generally in a 0.10-0.40" range.
KEY MESSAGE #2...
It will remain very warm/mild until the cold front crosses very late
tonight or Monday morning, with many areas staying in the upper 50s
or lower 60s until the front crosses. Temperatures will then quickly
fall on Monday, dipping below freezing from west to east during the
late afternoon and early evening. By early Tuesday, air temperatures
will bottom out between the upper 10s and lower 20s with wind chills
dipping into the single digits. While not overly hazardous on its
own, this will be quite jarring after recent (and ongoing as of this
writing!) temperatures in the 70s and could affect outdoor St
Patrick's Day plans. Highs on Tuesday will mostly stay in the 20s,
with another night Tuesday night where large portions of the area
will see air temperatures reach the 10s for lows.
With the cold comes snow potential. While the greatest potential for
inches of accumulation will reside in parts of the snowbelt, much of
the area stands to see at least a bit of the white stuff. The band
of rain along the front will slow before exiting our eastern counties
Monday afternoon, in response to the base of the incoming upper
trough taking on a more neutral to negative tilt. This will allow the
cold air to catch it enough that our far eastern counties may see a
brief period of wet synoptic snow later Monday afternoon/early
evening. Warm ground and marginal air temperatures should preclude
any roadway impacts before sunset, though some locations may see some
slushy/grassy accumulations from the synoptic snow from far eastern
Ohio into Northwest PA. Otherwise, scattered snow showers are likely
area-wide beneath the upper level trough with some moisture
connection to Lake Michigan, particularly late Monday afternoon into
the first half of Monday night as a sharp low-mid level trough axis
swings through. The synoptic lift with the trough passage, weak low-
level instability, and gusty background winds may allow snow showers
late Monday afternoon or evening to be a bit "squally". As
temperatures quickly plunge well below freezing into Monday evening,
slick spots can develop on roads across the area where more
organized/intense snow showers occur.
Shifting into the snowbelt, we are still looking at a brief window
Monday night into Tuesday morning where conditions appear conducive
for some late-season lake effect snow. Expect lake effect snow to
begin developing and pushing onshore late Monday evening as winds
align out of a west to slightly north of due west direction behind
the passage of a low-mid level trough axis, with this general flow
persisting until Tuesday afternoon when low-level ridging starts
pushing in and backing the flow more southwesterly.
There is about a 15 hour window window starting around 8 PM Monday
in which moderate lake-induced instability, good moisture/lift in the
preferred dendritic growth zone, limited wind shear, multiple
upstream lake moisture connections, and good convergence along the
lakeshore near or just east of Cleveland will support moderate to
heavy snow (peak rates around 1" per hour) within more organized lake
effect snow bands. The main limiting factor is strong boundary layer
winds over the lake (gale or near gale-force) until early Tuesday,
which may impact band organization or at the least push snow farther
inland. The secondary limiting factor is the time of year, with a
strong negative diurnal influence on lake effect processes during the
afternoon hours, limiting the window during which good accumulations
can occur. Ultimately, continued to refine the snowfall forecast as
higher resolution guidance comes into range and have a general 2 to
5" snowfall forecast across the primary snowbelt. The higher amounts
will likely be found in the higher terrain away from the lakeshore,
with most of the snow falling Monday night into Tuesday morning but
with some lighter snow continuing into Tuesday night along the
lakeshore. Advisories may be needed for the snow, especially keeping
in mind that snow/impacts may peak during the Tuesday AM commute.
KEY MESSAGE #3:
The late taste of winter will be short-lived, with highs returning to
the 50s Thursday into Friday and even some 60s becoming possible into
the weekend. Minor precipitation chances are in the forecast for
parts of the area on Wednesday, Thursday, and later Friday into
Friday night. The precipitation on Wednesday may fall in the form of
snow, though confidence in measurable precip is low as the system
will be weakening as it comes in...with any snow not expected to be
impactful during the daytime hours in mid-March.
&&
.AVIATION /06Z Monday THROUGH Friday/...
Convection to the west continuing a slow eastward trek ahead of a
potent cold front that will work its way through the region late
tonight into Monday. Winds southerly/southeasterly 30-40kts become
southwesterly 35-45kts once the cold front passes through. The line
of convection, even without TSRA, could enhance these wind gusts
briefly upon passage, and brief IFR/MVFR visibilities are also
possible with SHRA. Ceilings lower to MVFR in the wake of the cold
front Monday for the bulk of the period. Late snow showers possible
with IFR at CAK/YNG/ERI as colder air spills in and the trailing
upper level trough moves through the southern Great Lakes.
Outlook...Lake effect snow showers and possible squalls will
impact the Snowbelt of NEOH and NWPA Monday night into Tuesday
with non-VFR.
&&
.MARINE...
Marine weather conditions are expected to be very rough today
through Tuesday. A Small Craft Advisory is currently in effect
today into tonight. A Gale Warning will take in effect for all
of Lake Erie Monday morning through Tuesday morning. Southerly
winds will increase 25 to 30 knots today and tonight.
Southwester to westerly Gales 35 to 40 knots will move over Lake
Erie Monday through Tuesday morning. Gusts Monday will be up to
50 knots likely. Waves will be increase with the highest over
the open basin up to 15 feet or more. Winds will slowly ease
down Tuesday into Tuesday night but remain from the west 15 to
25 knots. Additional SCA will likely be needed after the Gale
Warning. Winds and waves will be on the lighter side mid to end
of next week, southerly around 10 knots
As the strong winds shift southwesterly to westerly behind the
strong cold front Monday morning, water levels will likely drop
in the western basin of Lake Erie. A Low Water Advisory has
been issued Monday morning through Tuesday morning as water
levels are expected to drop below the critical mark for safe
marine navigation.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Wind Advisory until 8 PM EDT this evening for OHZ003-006>014-
017>023-027>031-036-037-047-089.
Wind Advisory until 11 AM EDT this morning for OHZ032-033-038.
PA...Wind Advisory until 8 PM EDT this evening for PAZ003.
High Wind Warning until 8 PM EDT this evening for PAZ001-002.
MARINE...Small Craft Advisory until 8 AM EDT this morning for
LEZ142>149.
Gale Warning from 8 AM this morning to 8 AM EDT Tuesday for
LEZ142>149-162>169.
Low Water Advisory from 8 AM this morning to 8 AM EDT Tuesday
for LEZ142>144-162>164.
&&
DISCUSSION...10/Sullivan
AVIATION...26
MARINE...77Hazardous weather outlook, Mar 15, 3:59 PM EDT, 10 hours 57 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 359 PM EDT Sun Mar 15 2026 OHZ003-006>010-017>023-027>031-036-037-047-162000- Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Hancock-Seneca-Huron-Medina- Summit-Portage-Trumbull-Wyandot-Crawford-Richland-Ashland-Wayne- Marion-Morrow-Knox- 359 PM EDT Sun Mar 15 2026 ...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM EDT MONDAY... This Hazardous Weather Outlook is for north central Ohio, northeast Ohio and northwest Ohio. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ032-033-038-162000- Stark-Mahoning-Holmes- 359 PM EDT Sun Mar 15 2026 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 11 AM EDT MONDAY... This Hazardous Weather Outlook is for northeast Ohio. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ011>014-089-PAZ003-162000- Cuyahoga-Lake-Geauga-Ashtabula Inland-Ashtabula Lakeshore-Crawford- 359 PM EDT Sun Mar 15 2026 ...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM EDT MONDAY... This Hazardous Weather Outlook is for northeast Ohio and northwest Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Winter weather returns Monday night into Tuesday with wind chills in the single digits and light snow accumulations across the snowbelt. Accumulations will range from 1-4 inches across the snowbelt. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ001-002-162000- Northern Erie-Southern Erie- 359 PM EDT Sun Mar 15 2026 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 8 PM EDT MONDAY... This Hazardous Weather Outlook is for northwest Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Warning. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Warning. Wind gusts to 50 mph will be possible on Monday and a Wind Advisory may be needed for lakeshore areas. Winter weather returns Monday night into Tuesday with wind chills in the single digits and light snow accumulations across the snowbelt. Accumulations will range from 1-4 inches across the snowbelt. .SPOTTER INFORMATION STATEMENT... Wind gusts to 50 mph will be possible on Monday and a Wind Advisory may be needed for lakeshore areas. Winter weather returns Monday night into Tuesday with wind chills in the single digits and light snow accumulations across the snowbelt. Accumulations will range from 1-4 inches across the snowbelt. Spotter activation is not expected at this time. LEZ142>144-162>164-162000- Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH- The Islands to Vermilion OH- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- 359 PM EDT Sun Mar 15 2026 ...GALE WARNING IN EFFECT FROM 8 AM MONDAY TO 8 AM EDT TUESDAY... ...LOW WATER ADVISORY IN EFFECT FROM 8 AM MONDAY TO 8 AM EDT TUESDAY... This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. Low Water Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-145>149-165>169-162000- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Vermilion to Avon Point OH- Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH-Geneva- on-the-Lake to Conneaut OH-Conneaut OH to Ripley NY- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border- 359 PM EDT Sun Mar 15 2026 ...GALE WARNING IN EFFECT FROM 8 AM MONDAY TO 8 AM EDT TUESDAY... This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 16, 2:28 AM EDT | Winter Storm Watch | CLE | Cuyahoga, Geauga | 11 hr |
| Mar 16, 3:15 AM EDT | Severe Thunderstorm Warning | CLE | Knox, Morrow | 45 min |
| Mar 16, 3:21 AM EDT | Special Marine Warning | CLE | 84 min | |
| Mar 16, 3:31 AM EDT | Severe Thunderstorm Warning | CLE | Lorain | 44 min |
| Mar 16, 1:46 PM EDT | Winter Weather Advisory | CLE | Ashtabula, Cuyahoga, Geauga, Lake, Mahoning, Trumbull | 39 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2026Every severe thunderstorm warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.